David Krejcirik's page:
Works citing  
[Math. Res. Lett. 14 (2007), 107-111]
-
J. B. Kennedy:
The nodal line of the second eigenfunction of the Robin Laplacian
in R^2 can be closed,
J. Differential Equations 251 (2011), 3606-3624.
-
P. Amore, M. Rodriguez, C. A. Terrero-Escalante:
Bound states in open-coupled asymmetrical waveguides
and quantum wires,
J. Math. Phys.: Math. Theor. 45 (2012), 105303.
-
J. B. Kennedy:
Closed Nodal Surfaces for Simply Connected Domains
in Higher Dimensions,
Indiana Univ. Math. J. 62 (2013), 785-798.
-
D.-H. Yang, B.-Z. Guo:
On nodal line of the second eigenfunction of the Laplacian
over concave domains in R^2,
J. Syst. Sci. Complex. 26 (2013), 483-488.
Last modified: 29 August 2014